# SDR C2XA10SH390

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 23,045 hours, 12,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14005112401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FWD LWR CENTER FUEL TUBE BRACKET HAS CORROSION (LEVEL 2 LOCAL) ON VENTRAL TANK.  MAINTENANCE PERFORMED REPAIR ON FWD LWR CENTER FUEL TUBE BRACKET ON VENTRAL TANK IAW EC5320-01573.   THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
